Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 6, Issue: 17)
Article Information:

A Characterization of Sporadic Janko Group J1

Deqin Chen and Shitian Liu
Corresponding Author:  Deqin Chen 

Key words:  Element order, Janko group, Number of elements of the same order, Thompson' problem, , ,
Vol. 6 , (17): 3161-3164
Submitted Accepted Published
January 14, 2013 March 02, 2013 September 20, 2013

Let G be a group and &omega(G) be the set of element orders of G. Let kє &omega(G) and sk be the number of elements of order k in G. Let nse (G) = {sk | k &omega(G)}. In Khatami et al. (2011) and Liu (2012c) the authors proved that L3(2) and L3(4) are unique determined by nse (G). In this study, we prove that if G is a group such that nse (G) = nse (J1), then G ≅ J1.
Abstract PDF HTML
  Cite this Reference:
Deqin Chen and Shitian Liu, 2013. A Characterization of Sporadic Janko Group J1.  Research Journal of Applied Sciences, Engineering and Technology, 6(17): 3161-3164.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved